Alert archive / West Virginia / Freeze Warnings in 2016

Freeze Warning 9, NWS Charleston, WV

October 25, 2016

NWS Charleston, WV issued this freeze warning at Oct 25, 2016, 2:06 PM EDT. It took effect at Oct 26, 2016, 1:00 AM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2016, 2:06 PM EDT (18:06 UTC)
In effect from
Oct 26, 2016, 1:00 AM EDT
Expired
Oct 26, 2016, 3:37 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV

The text

As transmitted.

974 
WWUS71 KRLX 251806
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
206 PM EDT TUE OCT 25 2016

...COLD OVERNIGHT LOW TEMPERATURES EXPECTED TONIGHT...

WVZ046-047-260215-
/O.NEW.KRLX.FZ.W.0009.161026T0500Z-161026T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
206 PM EDT TUE OCT 25 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...TONIGHT.

* IMPACTS...SENSITIVE VEGETATION WILL BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-260215-
/O.NEW.KRLX.FR.Y.0009.161026T0500Z-161026T1400Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON
206 PM EDT TUE OCT 25 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY.

* TEMPERATURES...LOWER TO UPPER 30S.

* TIMING...TONIGHT.

* IMPACTS...SENSITIVE VEGETATION WILL BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
539 
WWUS71 KRLX 251936
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
336 PM EDT TUE OCT 25 2016

...COLD OVERNIGHT LOW TEMPERATURES EXPECTED TONIGHT...

WVZ046-047-260345-
/O.CON.KRLX.FZ.W.0009.161026T0500Z-161026T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
336 PM EDT TUE OCT 25 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT
WEDNESDAY...

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...TONIGHT.

* IMPACTS...SENSITIVE VEGETATION WILL BE KILLED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-260345-
/O.CON.KRLX.FR.Y.0009.161026T0500Z-161026T1400Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON
336 PM EDT TUE OCT 25 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT
WEDNESDAY...

* TEMPERATURES...LOWER TO UPPER 30S.

* TIMING...TONIGHT.

* IMPACTS...SENSITIVE VEGETATION WILL BE KILLED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
307 
WWUS71 KRLX 260224
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1024 PM EDT TUE OCT 25 2016

...COLD OVERNIGHT LOW TEMPERATURES EXPECTED TONIGHT...

WVZ046-047-261030-
/O.CON.KRLX.FZ.W.0009.161026T0500Z-161026T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
1024 PM EDT TUE OCT 25 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...TONIGHT.

* IMPACTS...SENSITIVE VEGETATION WILL BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-261030-
/O.CON.KRLX.FR.Y.0009.161026T0500Z-161026T1400Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...
BUCKHANNON...PHILIPPI...BELINGTON
1024 PM EDT TUE OCT 25 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* TEMPERATURES...LOWER TO UPPER 30S.

* TIMING...TONIGHT.

* IMPACTS...SENSITIVE VEGETATION WILL BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
718 
WWUS71 KRLX 260737
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
337 AM EDT WED OCT 26 2016

...COLD OVERNIGHT LOW TEMPERATURES EXPECTED TONIGHT...

WVZ046-047-260845-
/O.CAN.KRLX.FZ.W.0009.000000T0000Z-161026T1400Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
337 AM EDT WED OCT 26 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FREEZE WARNING.

TEMPERATURES HAD DROPPED TO FREEZING OR SLIGHTLY BELOW EARLIER IN
THE NIGHT, HOWEVER CLOUDS HAVE NOW MOVED IN AND TEMPERATURES
CONTINUE TO RISE INTO THE UPPER 30S.

$$

OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-
260845-
/O.CAN.KRLX.FR.Y.0009.000000T0000Z-161026T1400Z/
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...CLAY...
SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON...PHILIPPI...BELINGTON
337 AM EDT WED OCT 26 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FROST ADVISORY.

CLOUD COVER HAS KEPT TEMPERATURES IN THE 40S OVERNIGHT SO THE
FROST ADVISORY HAS BEEN CANCELED.

$$

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>026-
033>036-261400-
/O.CON.KRLX.FR.Y.0009.000000T0000Z-161026T1400Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...IRONTON...SOUTH POINT...
CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HUNTINGTON...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...WELCH...
GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE
337 AM EDT WED OCT 26 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...FROM 34 TO 37 DEGREES.

* TIMING...EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION WILL BE KILLED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Oct 25, 1:49 PM EDT, 17 minutes earlier.

Area forecast discussion, Oct 25, 1:49 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
149 PM EDT Tue Oct 25 2016

.SYNOPSIS...
High pressure through Wednesday. Strong cold front crosses
Thursday, and another possibly on Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1050 AM Tuesday...

No changes to the forecast at the moment.

As of 250 AM Tuesday...

High pressure will be in control today today and overall it looks
like picture perfect weather. We will see plenty of sunshine, and
with the low dew points we will see a large diurnal swing.
Although we start out in the mid 30s in most areas, by this afternoon
we will recover back into the low 60s nearly everywhere. However,
it will be cooler and in the 50s across the far northern CWA and
in the Eastern West Virginia Mountain Counties. By late afternoon
we will also see an increase in mid to upper level clouds and
they will likely linger into tonight. This will make for low
temperatures a bit warmer for early tomorrow morning, so not
expecting as many areas of frost that we saw this morning.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 300 AM Tuesday...

A high pressure system moves east over the VA coast, allowing a
warm front to lift north Wednesday night. Mostly sunny skies will
be replaced by upper to mid level clouds as a strong cold front approaches.

Models show a weak CAPE, strong shear environment characterize
the state of the atmosphere Thursday. The cold front will bring
showers and isolated thunderstorms Wednesday night and Thursday.

Used a blend of models for temperature through the period.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 325 AM Tuesday...

Descent cold air advection behind Thursday's cold front could
produce some lingering light precipitation or drizzle into
Friday.

Another front arrives on Saturday, with limited moisture and
abundant deep layered shear and low CAPE. Light rain or drizzle
will linger into Sunday.

Used a blend of models for temperatures and PoPs through the
period.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 140 PM Tuesday...

Going with IFR fog or worse tonight only at EKN tonight, although
have slight confidence issues here given the LIFR fog late at CRW
and PKB last night. Also, EKN will get a mid deck of variable
clouds that may cause observations to bounce at that site.

Otherwise, VFR through the period with winds less than 10kts.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: High through today. Medium tonight.

ALTERNATE SCENARIOS: May need to remove fog tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
EDT 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
CRW CONSISTENCY  H    M    M    M    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
EKN CONSISTENCY  H    M    M    M    H    H    H    H    H    H    M    M
PKB CONSISTENCY  H    M    M    M    H    H    H    H    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 18Z WEDNESDAY...
Brief IFR possible in showers Thursday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/MPK
NEAR TERM...MPK/26
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...26
Hazardous weather outlook, Oct 25, 4:07 AM EDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
407 AM EDT TUE OCT 25 2016

OHZ066-067-075-076-084-085-WVZ008>011-016>020-027>029-260815-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-JACKSON WV-WOOD-
PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-
GILMER-
407 AM EDT TUE OCT 25 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>007-013>015-024>026-
030>040-046-047-260815-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-
LOGAN-BOONE-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
407 AM EDT TUE OCT 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 2:06 PM EDTFrost AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more20 hr

Nearby

Freeze Warnings in West Virginia, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.